# SDR SWAA2021062878794

- Difficulty date: May 31, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 53,092 hours, 31,519 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED BS540 FWD CARGO COMPARTMENT ; 2021-252570 / [01] TOOL USED: CALIPER P/N 500-752-10; S/N 15183542; DUE DATE 04-OCT-21; [02] TOOL USED: P/N: NORTEC 600 D; S/N: 210138103; DUE DATE: 05-MAR-22.; [03] TOOL USED: P/N: NORTEC 600 D; S/N: 210138103; DUE DATE: 05-MAR-22.; [04] TOOL USED: RADIUS GAUGE P/N S167C; S/N AE-27308; DUE DATE 20-AUG-21; [05] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 22-JAN-22.; [06] TOOL USED: CALIPER P/N 500-197-30; S/N A18135102; DUE DATE 02-JAN-22.; [07] PERFORMED PERMANENT REPAIR ON STRINGER 23L LOC. BTW BS 500D TO BS 540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 AND DRAWING DRAWINGS 143A3230 SHEET 121 REV. A. MATERIAL USED: ALUMINUM SHEET P/N 7075-T0-0.036 P.O. 2021 131796; EXTRUSIONS P/N BAC1493-659 P.O. 2021 135314; BAC1493-249 P.O. 2021 147287.; [08] PERFORMED PERMANENT REPAIR ON STRINGER 23L LOC. BTW BS 500D TO BS 540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 AND DRAWING DRAWINGS 143A3230 SHEET 121 REV. A. MATERIAL USED: ALUMINUM SHEET P/N 7075-T0-0.036 P.O. 2021 131796; EXTRUSIONS P/N BAC1493-659 P.O. 2021 135314; BAC1493-249 P.O. 2021 147287. (THIS REPAIR IS CATEGORY A ) RII
